# SDR SWAA2021121351544

- Difficulty date: December 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737
- Aircraft serial: 29818
- Aircraft time: 67,517 hours, 39,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H OVERWING EXIT SIGN FELL OFF ; / [01] RESECURED R/H OVERWING EXIT SIGN IAW AMM 33-51-01. A/C OK FOR SERVICE
